MAUDE Adverse Event Report: BIOMET 3I 3I T3 TAPERED IMPLANT 6/5 X 10MM; DENTAL IMPLANT

BIOMET 3I 3I T3 TAPERED IMPLANT 6/5 X 10MM; DENTAL IMPLANT
Catalog Number BOPT6510
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the internal hex of the implant was stripped while placing the implant.The implant needed to be sectioned to be removed without damaging bone integrity, so that another implant could be placed with no delay to treatment.The procedure was completed with another implant.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).Product has been received by zimvie and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No additional event information received at the time of this report.
 
Additional Manufacturer Narrative
This report is being submitted to relay additional information and device evaluation.The following sections are being reported: b4: date of this report was updated.G3: date received by manufacturer was updated.G6: type of report was updated.H2: type of follow up was updated.H3: device evaluated by manufacturer was updated.H6: type of investigation codes were added: 4109, 4111 and 3331.H6: investigation findings code was added: 180.H6: investigation conclusions code was added: 4307.H10: narrative/data was updated.Zimvie received the reported implant for evaluation.Visual evaluation was performed, damage to the implant was identified.The implants drive feature was extensively damaged.Dhr review was completed for the subject lot number.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number for similar events and no other complaint was identified.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was customer error.Therefore, based on the available information, device malfunction did occur.There implant's drive feature was damaged.The reported event was confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.

Brand Name
3I T3 TAPERED IMPLANT 6/5 X 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key21860458
Report Number0001038806-2025-00826
Device Sequence Number4721936
Product Code DZE
UDI-Device Identifier00844868029854
UDI-Public(01)00844868029854(17)290922(10)2120019950
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K122300
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberBOPT6510
Device Lot Number2120019950
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/31/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/17/2025
Supplement Report FDA Received Date07/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age69 YR
Patient SexMale
Patient Weight91 KG
Patient EthnicityNon Hispanic